# SDR BA07011

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Aircraft time: 34,204 hours, 5,173 cycles
- Engine: Pwa PW4168A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1071: FLIGHT RETURNED TO DEPARTURE DUE TO AN AFT CARGO DOOR OPEN INDICATION. MAINTENANCE REPLACED PROXIMITY SENSOR 28MJ.
